# SDR GUUA12050602

- Difficulty date: December 5, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 23,188 hours, 27,958 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9255, AFTER TAKEOFF SMOKE IN THE COCKPIT COMING FROM ADF. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  SECURED AND PROTECTED CHAFING WIRE BUNDLE BEHIND ADF CONTROL HEAD ADF ALSO REPLACED ADF CIRCUIT BREAKER OPERATIONAL CHECK NORMAL.
